# SDR DALA2022051903450

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION FLOOR BEAM +Y765 LOCATED FR16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 AS PER A319 SRM 51-42-11, SRM 51-72-11.(2241180)
